# SDR YENA2024031200413

- Difficulty date: March 10, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N929JB
- Make and model: Airbus A321-231
- Aircraft serial: 06031
- Aircraft time: 39,787 hours, 7,751 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1092, LIR-JFK. (AIRCRAFT DIVERTED TO FLL. ) AIR R WING LEAK CLIMBING THROUGH 27000 REST RH BLEED PER MCC BUT WING A-ICE INOP PERMANED ON STAUTS PAGE; REPLACED BLOWN FLEXIBLE DUCT ON RH WING/SLAT. REPLACED RH OUTBOARD ENGINE DUCT AS REQUIRED IRW AMM 30-11-42. PERFORMED LEAK CHECK OF WING ANTI-ICE DUCTS IRW AMM 30-11-00. LEAK CHECK O.K AT THIS TIME. A/C O.K TO CONT SERVICE.'
